# SDR IPXA2016020899103

- Difficulty date: January 27, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 15,958 hours, 10,236 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53275449206
- Condition: Cracked
- Location: Frm 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, MAIN CABIN FR 79 CROSSBEAM ATTACH ANGLE IS CRACKED.  FABRICATED AND INSTALLED NEW ANGLE IAW EO A300-5310-59745-A.
